# SDR 2008UALA05981

- Difficulty date: October 3, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 61,074 hours, 23,105 cycles
- Engine: Pwa PW2037
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Extinguisher
- Condition: Defective
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AFT PIT ENG FIRE BOTTLE NR 1 PRESSURE SWITCH IS BAD.  NR 1 ENGINE FIRE EXTINGUISHER REPLACED.  OP CHECK ACCOMPLISHED.
